MAUDE Adverse Event Report: EPS BIO TECHNOLOGY CORP. EASYMAX V; SELF-MONITORING BLOOD GLUCOSE SYSTEM

EPS BIO TECHNOLOGY CORP. EASYMAX V; SELF-MONITORING BLOOD GLUCOSE SYSTEM
Catalog Number 100603503
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained that the control solution was out of range.
 
Additional Manufacturer Narrative
The customer complained that the control solution was out of range.The control solution, test strips, and meter have not yet been returned.Upon receiving the serial number information for the control solution, test strips, and meter, we will promptly review the production records and initiate the relevant investigation.The user has not yet provided the nonconforming meter or related information.The fields for lot or batch number, serial number, and manufacturing date cannot be filled in.If the user provides the relevant information later, it will be filled in accordingly.

Brand Name
EASYMAX V
Common Device Name
SELF-MONITORING BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
EPS BIO TECHNOLOGY CORP.
no.8 r&d rd iii
hsinchu science park
hsinchu county, TW 30 076
TW  TW 30076
Manufacturer (Section G)
EPS BIO TECHNOLOGY CORP.
no.8 r&d rd iii
hsinchu science park
hsinchu county, TW 30 076
TW   TW 30076
Manufacturer Contact
evelyn huang
no.8 r&d rd iii
hsinchu science park
hsinchu county, TW 30-076
TW   TW 30076
MDR Report Key22147878
Report Number3004130086-2025-00008
Device Sequence Number8308713
Product Code NBW
UDI-Device Identifier00885017000058
UDI-Public00885017000058
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K092894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number100603503
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale